# SDR UIEA2015041300226

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,157 hours, 22,282 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 2748
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAILED MESSAGE ON HSI.  SWITCHED TO RT RADAR , RT OPS NORMAL.   TRANSCEIVER REMOVED AND REPLACED IAW AMM 34-43-01, OPS CHECK GOOD.
